Talk

Advanced search

Confused.com

(11 Posts)
Pix2 Sun 02-Feb-20 11:00:53

Hi all,

Me and my partner already have 2 children but have decided to add another bubba to our brood. I came off the pill on Jan 10th and suffered with cramps and nausea almost instantly which I put down to coming off the pill. We DTD on Jan 11th, 13th, 20th and 26th. On 29th Jan I had some brown spotting which stopped almost instantly and was only there when I wiped then through the night that night a bit more spotting but again only when wiped and since then nothing, no bleeding or spotting at all. Last couple of days have felt bubbles lower abdomen and then yesterday felt what could only be described as pushing just under ribcage. Lots of negative results apart from this morn got what I thought was a neg but then saw faint 2nd line which disappeared. Not sure when my period is due as never had them on the pill and also dont know if or when I ovulated. I'm driving myself stir crazy, hoping for a positive but if not then just wish period would hurry up so I know where I stand..any advice most welcome thanks

OP’s posts: |
Pix2 Sun 02-Feb-20 11:01:49

Forgot to add that my boobs have been so sore for a few days now and got lower mild backache

OP’s posts: |
Pix2 Sun 02-Feb-20 11:08:20

Also this morning have been feeling quite nauseated and spaced out/dizzy

OP’s posts: |
Sammyclaire22 Sun 02-Feb-20 12:57:46

I would say it's probably just the hormones regulating now you are off the pill- so many symptoms are the same. But if in doubt buy some cheap pregnancy tests and do one every few days to srop driving yourself mad testing lots. I would say no point in expensive early test ones if you don't know your ovulation date or expected period date. If you are pregnant then it will show a bfp sooner or later!
It might take a while for your natural rhythm to settle so don't stress if you don't get a period or have odd cycles for a few months. But plenty of people also conceive quickly off the pill so dtd every few days if you want to catch a possible ovulation x

Pix2 Sun 02-Feb-20 14:02:53

Is it normal to spot briefly a few weeks after coming off the pill and then nothing?

OP’s posts: |
Pix2 Sun 02-Feb-20 14:03:04

X

OP’s posts: |
Livinginhope20 Sun 02-Feb-20 14:25:09

It is common to have a withdrawel bleed when you stop the pill and then the bleed after this is your 1st natural period, i stopped my pill aug 1st 2019 and had my withdrawel bleed 4 weeks later, its just your body getting back to its normal rythem pre pill

Pix2 Sun 02-Feb-20 14:56:01

Thought a withdrawal bleed was a lighter period whereas what I experienced was 2 cases of minor spotting, can a withdrawal bleed be just spotting? X

OP’s posts: |
Livinginhope20 Sun 02-Feb-20 15:04:54

It can be lighter and shorter than a normal period mines only lasted for a day or 2 and then my 1st natural period was heavier i also had some spotting between cycle 1 and 2 but that has stopped and im just getting to have a normal cycle 6 months later, everybody is different depending on what pill and how long you were on it ect

Pix2 Sun 02-Feb-20 16:00:16

How long after your withdrawal bleed did you get your 1st period? I was in Cerazette and on it for a year. Both times I was TTC before this I was on the combined pill and when came off had periods as normal and no side effects. At the mo I feel nauseated most days and from this morning feel really dizzy and woozy which is making the nausea worse. X

OP’s posts: |
Livinginhope20 Sun 02-Feb-20 17:02:46

I had my withdrawel bleed on the 29th aug exactly 4 weeks after stopping the pill i then had a 40 day cycle till 1st natural cycle then have varied between 28-37 days but i use opks from the day after my period till i get a positive. I ovulated cycle day 24 last cycle and this cycle i have ovulated cycle day 15. I was on cerelle for 18 months and it stopped my period fully. I would say its just your body getting back to normal but if something didnt sit right with you then i would visit your GP for peace of mind x

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in